# SDR USAA2013010800019

- Difficulty date: December 16, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 FILIFORM CORROSION FORWARD SERVICE DOOR SILL CHORD AT BS 312, RBL 56.  REPLACED FORWARD SERVICE DOOR SILL CHORD AT BS 312, RBL 56 IAW B737 SRM 51-40-02-0G PARA 4 & 7 FIG 3 & 12.
